# SDR DALA2020090432950

- Difficulty date: September 3, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 62,013 hours, 20,224 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 3 Slat Wedge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSEPCTION FOUND DENTS OUT OF LIMITS ON LH WING SLAT PANEL # 3, WEDGE AREA, ZONE 1 DENT #21, ZONE 2 DENT #49 AND 78, DENTS WERE REPAIRED PER SRM 51-70-10.
